# SDR UPS204552

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 707T56
- Condition: Cracked
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND FRAME CRACKED AT STRINGER TO FRAME ATTACH POINT BS 804 STRINGER 14 RT.  REPAIRED FRAME PER SRM 51-40-3.
